Skip to main content
Baby Corner logo

Welcome! Register today! | Login
Forums > Parent to Parent > Ask a Question >
Pregnant right after Depo Shot???

Pregnant right after Depo Shot???

Reply Post New Topic

  • ashb1024 ashb1024's Avatar 11-26-12 | 06:49 AM
  • I recently had to get the depo shot for health reasons in July. It should of worn off in September/October and now for the past 4 nights I've been feeling nauseous in the middle of the night or really early morning. I've had mild cramps on and off but no bleeding only a light pink on the tissue once, but a feeling of bloating and pressure sometimes. I've been needing to pee like crazy and have been getting headaches more then normal. I was pregnant once before about 2 years ago but lost it but I didn't feel like this in the beginning. Could I possibly be pregnant or am I just sick?

    Last edited by ashb1024; 11-26-12 at 08:19 AM..
  • Chickie Chickie's Avatar 11-26-12 | 09:52 PM
  • Best advice I can give you is to take a pregnancy test and then if that is positive make a doctor appt to confirm. It is definitely possible.